# SDR SWIA2021091361065

- Difficulty date: August 19, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 42,603 hours, 37,773 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING BATT RIB AT WS53.60 HAS CORROSION ON LOWER HALF.     (FILED CLOSED)      REMOVED AND REPLACED LH WING BATT RIB AT WS53.60 IN REF TO SRM 51-42-06 AND SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
